Botox for your calves?

  1. I've heard and read that there people are now injecting botox into their calves to make their legs thinner.

    Has anyone ever done this or know of a doctor that performs this?
     
  2. Pardon my ignorance but how does that make calves thinner? Just curious.
     
  3. Is that to go with the Boob Screw Uplift ?
     
  4. OMG - if this actually worked I'd be more than willing to pay for it!! I have HUGE calves and cannot find knee high boots to fit.

    I have my doubts that this would work though as I don't know how botox would slim ones calves. :shrugs:
     
  5. I heard that it atrophies the calf muscle, hence making it smaller.
     
  6. Interesting...wow wouldn't that affect how you walk/stand/exercise? :confused1:
     
  7. There's supposed to be no down time...but it requires A LOT of Botox and is thus expensive!.
     
  8. ^^ Wow I had never heard of this...very interesting and I hope you find the referral you're looking for.
     
  9. I just called my Dermatologist and he's heard of this but does not perform this procedure. He did not say if it was effective or not.
     
  10. ^^bnjj where do you live? Did he give you any suggestions on where to start looking?
     
  11. Whhhhhhhhhaaaaaaatttttt? OMG what will they think of next lol!!
     
  12. I wish there was something that I could do for my ankles. But there's nothing I can do about the tendons surrounding them so I'm stuck with less than thin ankles.

    There's a company in the UK that makes custom boots based on your calf width. They're called Duo Boots. I haven't ordered from them yet but I plan to soon for the winter!
     
  13. OMG the thought of sticking something in my calves makes me sick to my stomach!!! I get cramps in my calves sometimes and it hurts like hell, so I can't even imagine sticking a needle there!!!
     
  14. Oh good gracious! That sounds like the most painful thing ever! Even if it did work...no thank you!
     
  15. Wow, I really can't fathom wanting to inject yourself with enough botox to cause your muscles to atrophy. Yikes!